# SDR SWIA202265995

- Difficulty date: April 28, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - LEFT SIDE COMPARTMENT DECK CRACKED AT FRAME - FS220 WL79     (C-CHECK RO 7/8/2022)    REMOVED AND INSTALLED FABRICATED REPAIR DOUBLER -1 AND SHIM -3 AND FABRICATED REPAIR CLEAT -2  ON FWD EQUIPMENT COMPARTMENT FLOOR DECK LH AT FS 193.0 FRAME REF CRJ 700 SRM 53-11-43-201-001-A01.FIT CHECK GOOD. RESTORED FINISH AND SERVICED THE BRAKE ACCUMULATORS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
